# SDR CHQA200500081

- Difficulty date: April 12, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N973RP
- Make and model: Emb EMB-145MP
- Aircraft serial: 145444
- Aircraft time: 5,109 hours, 5,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE LEFT HAND WING IS INOP.  REMOVED AND REPLACED NR 3 AND NR 4 EMERGENCY BATTERIES IAW EMB 145 AMM 33-50-04.  OPS CHECK GOOD.  SERIAL NUMBERS REMOVED ARE 18764 AND 17419.
